# SDR SWAA2019020729339

- Difficulty date: January 9, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ORSS 261 LOWER WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM AND DWG.
